Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Get overheated easily post exercise, nausea, giddiness, trembling post hot showers. Cause?

I get overheated easily lately. I used to be able to take showers on the hottest setting. If I do that now, I get hot and nauseous and feel faint and shaky. I had since stopped taking hot showers, but recently it has been happening on a medium temperature setting. If doing exercise such as jumping jacks for a few minutes, I will also get overheated very easily.
Asked On : Tue, 15 May 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
Overheated on exertion is due to decreased sweating of the body.
Are you using any medication?
Some medication will decrease the sweating and cause overheating easily with mild to moderate exertion.
Another possibility is lack of sweat glands which is seen in some individuals with ectodermal dyplasias.
Take plenty of drinking water.
Do exertion slowly in a graded manner and avoid exercises in hot weather.
Consult the doctor for clinical examination and evaluation.
Hope I have answered your query.
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor